Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

IssuesArchive of Issues2015-6pp.604-610

Archive of Issues

Total articles in the database: 10482
In Russian (ΟΜΜ): 9683
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 6 / 2015 | Next article >>
D.A. Pozharskii, "Periodic contact problem for an elastic wedge," J. Appl. Math. Mech. 79 (6), 604-610 (2015)
Year 2015 Volume 79 Issue 6 Pages 604-610
DOI 10.1016/j.jappmathmech.2016.04.007
Title Periodic contact problem for an elastic wedge
Author(s) D.A. Pozharskii (Don State Technical University, Rostov-on-Don, Russia,
Abstract A three-dimensional periodic contact problem in the theory of elasticity for a wedge is investigated when an infinite system of identical punches are arranged on one face of the wedge along the edge (at an equal distance from the edge and with equal intervals between neighbouring punches). Identical normal embedding forces are applied to the punches and friction forces are neglected. The other edge of the wedge is rigidly clamped. Without loss of generality of the approaches, the wedge material is assumed to be incompressible. The problem is reduced to an integral equation, from the kernel of which the principal part corresponding to an elastic half-space is separated out. The effect of the edge of a three-dimensional wedge on the contact pressure distribution and the mechanical characteristics of the contact is studied. A regular asymptotic method of solution is used for specified elliptic contact areas. When the contact areas are not known in advance, the method of non-linear boundary value integral equations is used. Calculations were carried out for elliptic and conical punches.
Received 12 January 2015
Link to Fulltext
<< Previous article | Volume 79, Issue 6 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100